Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CLASSIFICATION OF EXACTLY SOLVABLE POTENTIAL PROBLEMS
Autore:
BEKER H;
Indirizzi:
BOGAZICI UNIV,DEPT PHYS,PK 2 BEBEK ISTANBUL TURKEY
Titolo Testata:
Foundations of physics
fascicolo: 5, volume: 23, anno: 1993,
pagine: 851 - 856
SICI:
0015-9018(1993)23:5<851:COESPP>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
3
Recensione:
Indirizzi per estratti:
Citazione:
H. Beker, "CLASSIFICATION OF EXACTLY SOLVABLE POTENTIAL PROBLEMS", Foundations of physics, 23(5), 1993, pp. 851-856

Abstract

A differential equation with a known solution is transformed by changing both its dependent and independent variables, and the resulting nonlinear differential equation is then compared with the Schrodinger equation. The method is demonstrated using the confluent hypergeometric differential equation and the solutions to hydrogen, SHO and l = 0 Morse potential problems are obtained.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/12/20 alle ore 13:57:50